# SDR SIMA20140324002

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 38,658 hours, 32,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81115
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT WING TO FUSELAGE FAIRING EMERGENCY LIGHT INOPERATIVE & COCKPIT EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY BATTERY & CHARGER IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD, NO FURTHER FAULTS FOUND.
